# SDR SWIA201025130

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 31,946 hours, 44,469 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING STRINGER, AFT OF NR 2 FUEL PANEL IS CRACKED.  (C-CHECK)  PERFORMED STRINGER SPLICE TO RT WING STRINGER 8 AT NR 2 FUEL CELL ACCESS PANEL PER SRM.
